Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Pictures Of Hiv Skin Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
It is really hard to say what caused this rash without knowing more about where it is and, ideally, seeing it (a picture is worth a thousand words and an actual exam more). You are correct that it is unlikely a drug reaction to your HIV meds given... Read more »

Skin rash - hypersensitive skin

I have taken atripla for two years, I have these small red pimple like rash most of my body ans... Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »
Articles
ACRIA and GMHC

Hepatitis C: The Changing Picture

As if having HIV weren't already enough of a challenge, about 25% of people with this virus also have the hepatitis C virus. Over time, this can lead to serious liver disease, and some studies show that this happens faster in people who also have... Read more »
Canadian AIDS Treatment Information Exchange

The Changing Picture of HIV

In the mid-to-late 1970s, a small but growing number of relatively young men and women sought care at leading hospitals in Brussels, Cologne, Kinshasa, New York, Oslo, Port-au-Prince, Paris and San Francisco. They were experiencing many of the... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

skin rashes

Posted by theman22, 2 Replies
i know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch?
How long does it last?

Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

What is exactly skin rash ?

Posted by Anonymous, 1 Reply
Can anybody describe skin rash during ARS for me ? Is it small red dots or large ones ? Are there many of them or only a few ? Are they localized or can they appear anywhere on the body ? When they appear, do they last for a long time or do they... Read more »